# SDR SIMA200722503

- Difficulty date: August 12, 2007
- Submitted: August 13, 2007
- Operation: Air carrier
- Aircraft: N393AE
- Make and model: Saab 340B
- Aircraft serial: 340B393
- Aircraft time: 18,279 hours, 22,279 cycles
- System (JASC): 6100 · Propeller System
- Part: None
- Condition: None
- Location: Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

RIGHT PROPELLER VIBRATION, RETURNED TO DFW.  PERFORMED DYNAMIC BALANCING OF THE RIGHT PROPELLER ASSEMBLY IAW SAAB AMM 61-10-00.  BALANCE LEVEL ACCEPTABLE AT 0.127 IPS.  AIRCRAFT RETURNED TO SERVICE.
